Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 2, pp 233–238 | Cite as

On One Case of Existence of Homogeneous Solutions

  • A. Ya. Dorogovtsev
Article
  • 14 Downloads

Abstract

We present necessary and sufficient conditions for the existence of a homogeneous solution for a class of partial differential equations with a homogeneous random perturbation in a Banach space.

Keywords

Differential Equation Banach Space Partial Differential Equation Homogeneous Solution Random Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. M. Kruglov, Additional Chapters in Probability Theory [in Russian], Vysshaya Shkola, Moscow (1984).Google Scholar
  2. 2.
    E. Hille and R. S. Phillips, Functional Analysis and Semigroups [Russian translation], Izd. Inostr. Lit., Moscow (1962).Google Scholar
  3. 3.
    A. Ya. Dorogovtsev, Periodic and Stationary Modes of Infinite-dimensional Deterministic and Stochastic Dynamical Systems [in Russian], Vyshcha Shkola, Kiev (1992).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. Ya. Dorogovtsev
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations